# SDR REXA2013121702225

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 14,762 hours, 9,393 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE PUT THE LG HANDLE TO THE UP POSITION & THEN WE GOT THE GEAR DISAGREE MASTER WARNING MESSAGE & THE PROX SYS FAULT 1 STATUS MESSAGE.  RAN THE NON-NORMAL LIST & LANDED AT DSM, THE GEAR NEVER CAME UP.  ALL THE GEAR PINS WERE OUT.  INSTALLED TARGET FOR PROX SENSOR PX37 RIG, OPERATIONS CHECKED GOOD IAW CRJ900 32-61-05.
